hello, I had protected sex on May 31st but at first we weren't using a condom and we were unsure if he had precm so as a precaution i took Plan B the next day (June 1st) I ended my period a day or two before intercourse, I had very few symptoms of what it says Plan B can cause. (Mostly just being tired, a headache, a little bloated, and off and on stomach pains) I had a little bit of bleeding 6 or 7 days after taking Plan B for about 2-3 days. Its now the end of June (past the week i think i should have got my period) I'm having period like symptoms I always experience (lower back pain, boobs are a little larger/nipples were a little sensitive, a little bit of cramping in my lower stomach) I was stressing out all month and I'm having Vaginal discharge that is clear, a little thick and stretchy which I've had all month after taking Plan B. Am I stressing out over nothing or is there a chance I'm pregnant? I feel like reading things on the internet is starting to make me even more stressed out and paranoid and is giving me bad symptoms and is causing my period to be late. I should have started last week on the 24th or this week on the 27th.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.